# SDR DALA1014890752

- Difficulty date: June 25, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 73,743 hours, 34,139 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT ACRID/BURNING ODOR IN AFT GALLEY WHEN OVENS TURNED OFF, FELT HOT AIR FROM OVENS.  TURNED GALLEY POWER OFF PULLED OVEN CB IN LAST 15 MINUTES ODOR AND HEAT HAS GONE AWAY. (DL75E101666)
